8 doctors weighed in:
I am currently on crestor (rosuvastatin). Can it cause muscle pain?
8 doctors weighed in

Dr. Liviu Klein
Internal Medicine - Cardiology
4 doctors agree
In brief: Yes
Muscle pains (usually symmetric - both legs or thighs or arms) are a side effect of statin medication such as crestor (rosuvastatin).
See your doctor to check ck blood test to rule out a more serious side effect. If ck is normal, sometimes taking daily coenzyme q10 may alleviate the muscle pain.

In brief: Yes
Muscle pains (usually symmetric - both legs or thighs or arms) are a side effect of statin medication such as crestor (rosuvastatin).
See your doctor to check ck blood test to rule out a more serious side effect. If ck is normal, sometimes taking daily coenzyme q10 may alleviate the muscle pain.
Dr. Liviu Klein
Dr. Liviu Klein
Thank
1 comment
Dr. Slade Suchecki
Also consider getting Vit D checked - there seems to be a correlation with this.
Dr. Kenneth Cheng
Family Medicine
2 doctors agree
In brief: Yes
Crestor, (rosuvastatin) a cholesterol medicine in the "statin" family, can cause muscle aches.
Minor aches are not uncommon and usually temporary. Muscle breakdown, or rhabdomyolysis, is a rare but more serious side effect of statins that should be checked by a doctor immediately.

In brief: Yes
Crestor, (rosuvastatin) a cholesterol medicine in the "statin" family, can cause muscle aches.
Minor aches are not uncommon and usually temporary. Muscle breakdown, or rhabdomyolysis, is a rare but more serious side effect of statins that should be checked by a doctor immediately.
Dr. Kenneth Cheng
Dr. Kenneth Cheng
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors